Florida, 2007Tornado and Hail in Florida, June 13, 2007
June 13, 2007 · NWS JAX · 18 events in 8 counties and zones
An upper level low over the southeast region brought a strong cold pool over the area. High low level instability and energy rotating around the upper low as well as low level boundaries including old outflows and sea breezes spawned widespread severe weather across the forecast area.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 18
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
An upper level low over the southeast region brought a strong cold pool over the area. High low level instability and energy rotating around the upper low as well as low level boundaries including old outflows and sea breezes spawned widespread severe weather across the forecast area.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Jun 13, 9:07 AM EST, 3 hours 3 minutes earlier.
Area forecast discussion, Jun 13, 9:07 AM EST, 3 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1007 AM EDT WED JUN 13 2007
...SLIGHT RISK OF THUNDERSTORMS TODAY...
.PUBLIC UPDATE...ANOTHER POTENTIALLY ACTIVE WEATHER DAY WITH UPPER
LOW JUST TO THE NORTH. THIS FEATURE...COUPLED WITH ATTENDANT VORT
LOBES...DIURNAL HEATING...SEA BREEZE EFFECTS AND OLD OUTFLOW
BOUNDARIES WILL YET AGAIN BRING THUNDERSTORMS ACROSS JAX CWA. AFTER
MODIFYING 12Z KJAX SOUNDING USING AMBIENT TEMP OF 83 DEGREES AND
DEWPOINT VALUE OF 65 DEGREES...A CAPE VALUE AROUND 2200 J/KG WAS
REALIZED. THUS...STRONG TO SEVERE THUNDERSTORMS ARE CERTAINLY
POSSIBLE WITH THE MAIN CONCERNS OF HAIL (DUE TO COLD POOL ALOFT AND
SUFFICIENT MID-LEVEL SHEAR) AND FUNNEL CLOUDS/WATERSPOUTS DUE TO
HIGH CAPE AND LOW SHEAR IN THE LOWER LEVELS OF THE ATMOSPHERE.
NO UPDATES PLANNED.
&&
.AVIATION...AS ADVERTISED BY MIDNIGHT SHIFT...COLD POOL INDUCED
SHOWERS AND STORMS WILL PUSH THROUGH THE NORTHERN SECTIONS OF THE
FORECAST AREA WITH GENERALLY MVFR CONDITIONS EXPECTED. REMAINDER OF
THE ACTIVITY SHOULD HOLD OFF UNTIL THE AFTERNOON HOURS AND AFFECT
PRIMARILY THE FLORIDA SITES. WILL INDICATE A TEMPO AFTERNOON GROUP
FOR GNV AND KEEP COASTAL SITES AT VCTS FOR NOW DUE TO DEVELOPING
NORTHEAST FLOW.
&&
.MARINE...BUOYS ARE CURRENTLY SHOWING NORTHEAST WINDS 10 TO 15
KNOTS WITH SEAS 2 TO 4 FEET. NO HEADLINES TODAY WITH NORTHEAST TO
EAST WINDS...WITH LITTLE CHANGE IN THE WIND SPEED AND THE SEAS.
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&
.PREVIOUS PUBLIC...
SHORT TERM...SHOWERS AND TSTMS ARE FCST TO CONTINUE SHIFTING S-SE
THRU THE MORNING HOURS. OUTFLOWS FROM EARLY CONVECTION WILL
INTERACT WITH E-NE LOW-LEVEL FLOW TO SHIFT PRECIP FOCUS FARTHER
INLAND LATER IN THE DAY. IN ADDITION...LAYER MOISTURE WILL BE ON
THE DECLINE AS SFC LOW DEVELOPS N OF THE BAHAMAS AND THE UPPER
TROF SHIFTS SLOWLY SE. AS A RESULT...WILL KEEP POPS IN THE CHANCE
CATEGORY WHICH LEANS TOWARD THE WETTER MAV MOS GUIDANCE. SEVERE
STORMS CONTINUE TO BE POSSIBLE TODAY...MAINLY DUE TO THE COLD
TEMPS ALOFT. MAIN THREAT WILL BE HAIL...BUT GUSTY WINDS ARE ALSO
PROBABLE.
LAYER MOISTURE WILL ONCE AGAIN INCREASE ON THU BUT LESS
IN THE WAY OF DYNAMICS AND COOLER LOW-LEVEL TEMPS WILL KEEP POPS
IN THE LOW CHANCE RANGE. MORE COOL TEMPS ALOFT AND VORTICITY IS
PROGGED FOR FRI. DUE TO UNCERTAINTIES WITH TIMING...WILL KEEP POPS
IN THE LOW TO MID CHANCE RANGE.
TEMPS WILL BE ROUGHLY 5 DEGREES BELOW NORMAL THRU THU...WITH
READINGS RETURNING TO NEAR NORMAL THEREAFTER. A GENERAL MOS TEMP
BLEND WAS USED...LEANING TOWARD THE WARMER MAV FOR THU THRU FRI.
LONG TERM...HAVE MADE FEW CHANGES TO THE EXTENDED PACKAGE. TEMPS
REMAIN NEAR NORMAL THRU THE PERIOD. LOWER POPS ARE PROGGED FOR SAT
THRU MON BEFORE A COLD FRONT APPROACHES THE AREA AND BRINGS AND
INCREASED CHANCE OF PRECIP BY TUE.
&&
ZAPPE
Hazardous weather outlook, Jun 13, 10:42 AM EST, 1 hour 28 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1142 AM EDT WED JUN 13 2007
FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-141000-
ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-
CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-
COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)-
GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM-
ST JOHNS-SUWANNEE-UNION-WARE-WAYNE-
1142 AM EDT WED JUN 13 2007
THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.
.DAY ONE...REST OF TODAY AND TONIGHT...
...SEVERE THUNDERSTORM WATCH 391 IN EFFECT UNTIL 700 PM EDT FOR
NORTHEAST FLORIDA...MOST OF SOUTHEAST GEORGIA AND ADJACENT COASTAL
WATERS...
SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS THE AREA TODAY.
DISTURBANCES AND COLD AIR ALOFT WILL ALLOW SOME THUNDERSTORMS TO
BECOME STRONG TO SEVERE. HAIL TO 2 INCHES IN DIAMETER...THUNDERSTORM
WIND GUSTS TO 70 MPH...AND DANGEROUS LIGHTNING ARE POSSIBLE. IN
ADDITION...ALL STORMS WILL BE CAPABLE OF FREQUENT LIGHTNING AND
LOCALLY HEAVY RAINFALL. THE STORMS WILL LIKELY BECOME MOST NUMEROUS
ACROSS NORTHEAST FLORIDA...WITH ACTIVITY MOSTLY WEST OF INTERSTATE 95
BY EARLY AFTERNOON. STORM MOTION WILL BE SLOWLY TO THE SOUTH OR
SOUTHWEST AT LESS THAN 15 MPH.
REMEMBER...A SEVERE THUNDERSTORM WATCH MEANS CONDITIONS ARE
FAVORABLE FOR SEVERE THUNDERSTORMS IN AND CLOSE TO THE WATCH
AREA. PERSONS IN THESE AREAS SHOULD BE ON THE LOOKOUT FOR
THREATENING WEATHER CONDITIONS AND LISTEN FOR LATER STATEMENTS
AND POSSIBLE WARNINGS. SEVERE THUNDERSTORMS CAN AND OCCASIONALLY
DO PRODUCE TORNADOES.
IN ADDITION...A MOIST TROPICAL AIRMASS AND RELATIVELY WEAK WINDS IN
THE LOW LEVELS OF THE ATMOSPHERE ARE IN PLACE ACROSS THE AREA. UNDER
THESE CONDITIONS...SHORT-LIVED FUNNEL CLOUDS AND WATERSPOUTS WILL BE
POSSIBLE...ESPECIALLY ALONG THE ST. JOHNS RIVER AND EXTENDING EAST
TO THE NORTHEAST FLORIDA NEAR-SHORE WATERS. THESE FUNNEL CLOUDS CAN
CAUSE DAMAGE IF THEY TOUCH DOWN. ALSO WATERSPOUTS POSE A SERIOUS
HAZARD TO MARINERS AND CAN CAPSIZE A SMALL CRAFT.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...
SCATTERED AFTERNOON AND EVENING THUNDERSTORM ACTIVITY IS EXPECTED
AGAIN THROUGH THE WORK WEEK. OTHERWISE...NO SEVERE WEATHER IS
ANTICIPATED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE REQUESTED TO SELF-ACTIVATE TODAY IF WARNINGS ARE ISSUED.
FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX.
CARROLL/ZAPPE
In the hours before
Local storm report, Jun 13, 10:24 AM EST, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1124 AM EDT WED JUN 13 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 AM TSTM WND DMG FARGO 30.69N 82.56W
06/12/2007 CLINCH GA PUBLIC
A LARGE TREE FELL THROUGH THE ROOF OF A HOUSE IN FARGO.
&&
MKTSpecial weather statement, Jun 13, 10:50 AM EST, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1150 AM EDT WED JUN 13 2007
GAZ165-166-131630-
COASTAL CAMDEN-INLAND CAMDEN-
1150 AM EDT WED JUN 13 2007
...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR CAMDEN COUNTY FOR
STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 1230 PM
EDT...
AT 1150 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES SOUTH OF HARRIETTS BLUFF...OR 5
MILES NORTHEAST OF KINGSLAND...MOVING SOUTHWEST AT 10 MPH. THIS
STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND KINGS BAY BASE...
HARRIETTS BLUFF...CUMBERLAND ISLAND AND KINGSLAND THROUGH 1230 PM
EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE.
THE AREA REMAINS UNDER A SEVERE THUNDERSTORM WATCH.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
WOLF
Special weather statement, Jun 13, 11:06 AM EST, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1206 PM EDT WED JUN 13 2007
FLZ031-032-131645-
BRADFORD-CLAY-
1206 PM EDT WED JUN 13 2007
...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR SOUTHEASTERN
BRADFORD AND SOUTHWESTERN CLAY COUNTIES FOR STRONG WINDS AND FUNNEL
CLOUDS VALID UNTIL 1245 PM EDT...
AT 1206 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES SOUTH OF KINGSLEY...OR 15 MILES
NORTH OF MELROSE...MOVING SOUTHWEST AT 10 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND KINGSLEY...HAMPTON...LAKE
GENEVA AND KEYSTONE HEIGHTS THROUGH 1245 PM EDT. GUSTY WINDS OF 45 TO
55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. DOPPLER
RADAR HAS INDICATED WEAK ROTATION WITHIN THIS STORM. TORNADOES MAY
DEVELOP WITH LITTLE OR NO ADVANCE WARNING. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.
THE AREA REMAINS UNDER A SEVERE THUNDERSTORM WATCH.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
ZAPPE
Special weather statement, Jun 13, 11:10 AM EST, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1210 PM EDT WED JUN 13 2007
FLZ024-131700-
NASSAU-
1210 PM EDT WED JUN 13 2007
...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NASSAU COUNTY FOR
STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 100 PM
EDT...
AT 1210 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER CAMDEN COUNTY...OR 2 MILES SOUTH OF
KINGSLAND...MOVING SOUTHWEST AT 10 MPH. THIS STRONG THUNDERSTORM WILL
AFFECT AREAS ALONG THE I-75 CORRIDOR THROUGH 100 PM EDT. HAIL UP TO ONE
HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR
FLOODING OF LOW-LYING AREAS.
THE AREA REMAINS UNDER A SEVERE THUNDERSTORM WATCH.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
ZAPPE
Special weather statement, Jun 13, 11:52 AM EST, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1252 PM EDT WED JUN 13 2007
FLZ032-036-037-131745-
ALACHUA-CLAY-PUTNAM-
1252 PM EDT WED JUN 13 2007
...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR EASTERN ALACHUA...
EXTREME SOUTHWESTERN CLAY AND NORTHERN PUTNAM COUNTIES FOR STRONG WINDS...
SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 145 PM EDT...
AT 1252 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 3 MILES
NORTH OF LAKE GENEVA TO 6 MILES NORTHEAST OF CARRAWAY...MOVING SOUTHWEST
AROUND 10 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
PUTNAM HALL...ORANGE HEIGHTS...LAKE GENEVA...KEYSTONE HEIGHTS...
FLORAHOME AND CARRAWAY THROUGH 145 PM EDT. HAIL UP TO ONE HALF INCH
IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF
45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
THE AREA REMAINS UNDER A SEVERE THUNDERSTORM WATCH.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
ZAPPE
Special weather statement, Jun 13, 11:54 AM EST, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1254 PM EDT WED JUN 13 2007
FLZ025-131800-
DUVAL-
1254 PM EDT WED JUN 13 2007
...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHERN DUVAL COUNTY
FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 200 PM
EDT...
AT 1254 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 7 MILES NORTH OF JACKSONVILLE
INTERNATIONAL AIRPORT...MOVING SOUTH AT 10 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND OCEANWAY AND JACKSONVILLE
INTERNATIONAL AIRPORT THROUGH 200 PM EDT. HAIL UP TO ONE HALF INCH IN
DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY
RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING
OF LOW-LYING AREAS. IF FURTHER INTENSIFICATION OCCURS A WARNING MAY
BE REQUIRED.
THE AREA REMAINS UNDER A SEVERE THUNDERSTORM WATCH.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
ZAPPE
Event by event
8 thunderstorm wind, 6 hail, 2 funnel cloud, 1 heavy rain, 1 tornado. Local standard time, as filed.
Thunderstorm Wind, Nassau
- When
- June 13, 12:10 PM EST
- Where
- Nassau County, 1.92 mi WSW of Callahan
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Fire Department/Rescue
- Coordinates
- 30.560, -81.850
Trees and power lines were blown down along County Road 108, about 1 mile west of Callahan.
Hail, Nassau
- When
- June 13, 12:25 PM EST
- Where
- Nassau County, 5.11 mi SE of Callahan
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 30.510, -81.770
A spotter reported quarter size hail in Dinsmore near Ratliff Road, about 5 miles southeast of Callahan.
Hail, Duval
- When
- June 13, 12:45 PM EST to 12:58 PM EST
- Where
- Duval County, 1.19 mi E of Marietta to Jax Herlong Arpt
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 30.320, -81.760
The public reported quarter size hail about 1 mile north of Normandy at the intersection of Interstate 295 and Commonwealth Avenue. The storm proceeded south and dropped quarter size hail at Herlong Airport around 158 pm local time, according to a local pilot.
Heavy Rain, Duval
- When
- June 13, 12:59 PM EST to 1:29 PM EST
- Where
- Duval County, 0.6 mi W of Jacksonville Hgts
- Reported by
- Trained Spotter
- Coordinates
- 30.250, -81.790
A spotter measured 1.17 inches of rain in 30 minutes in the Jacksonville Heights area.
Hail, Baker
- When
- June 13, 1:00 PM EST
- Where
- Baker County, 1.51 mi SSE of Knabb
- Measured
- 0.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 30.250, -82.170
Thunderstorm Wind, Putnam
- When
- June 13, 1:00 PM EST
- Where
- Putnam County, 3.01 mi W of Georgetown
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Post Office
- Coordinates
- 29.380, -81.700
Trees were blown down near Highway 19, just east of Lake Delancy.
Thunderstorm Wind, Duval
- When
- June 13, 1:00 PM EST
- Where
- Duval County, 1.38 mi ESE of Marietta
- Measured
- 63 kt (72 mph) measured gust
- Reported by
- Broadcast Media
- Coordinates
- 30.310, -81.760
A thunderstorm downburst wind of 73 mph was measured in the Normandy area. A large tree was uprooted near Timuquana and the Ortega Bridge.
Tornado, Duval
- When
- June 13, 1:01 PM EST to 1:02 PM EST
- Where
- Duval County, 0.6 mi E of (Nip)nas Jacksonvill to 0.78 mi E of (Nip)nas Jacksonvill
- Rating
- EF0
- Path length
- 0.18 mi
- Path width
- 10 yd
- Reported by
- Public
- Coordinates
- 30.220, -81.670
A brief tornado touchdown was reported by the public near the intersection of Interstate 95 and James T. Butler Blvd. No damage nor injuries were reported.
Thunderstorm Wind, Marion
- When
- June 13, 1:05 PM EST
- Where
- Marion County, 0.92 mi SE of Salt Spgs
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Post Office
- Coordinates
- 29.340, -81.720
Pine trees were blown down across National Forest Road 65 near Highway 19.
Hail, Duval
- When
- June 13, 1:24 PM EST to 1:30 PM EST
- Where
- Duval County, 0.6 mi W of Jacksonville Hgts to 1.38 mi ESE of Marietta
- Measured
- 0.88 in hail
- Reported by
- Trained Spotter
- Coordinates
- 30.250, -81.790
A spotter reported nickel size hail at Crystal Springs Road and Whitefield Road near Interstate 10 and Normandy. A tornado warning was in effect.
Funnel Cloud, Duval
- When
- June 13, 1:30 PM EST
- Where
- Duval County, 1.38 mi ESE of Marietta
- Reported by
- Trained Spotter
- Coordinates
- 30.310, -81.760
A spotter in the Normandy area spotted a funnel cloud moving south.
Thunderstorm Wind, Clay
- When
- June 13, 2:00 PM EST
- Where
- Clay County, 4.68 mi ENE of Mc Rae
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Park/Forest Service
- Coordinates
- 29.850, -81.960
Large trees were blown down in Gold Head State Park.
Thunderstorm Wind, St. Johns
- When
- June 13, 2:15 PM EST
- Where
- St. Johns County, Picolata
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Newspaper
- Coordinates
- 29.920, -81.600
Trees and power lines were blown down for three-quarters of a mile along County Road 208.
Thunderstorm Wind, St. Johns
- When
- June 13, 2:45 PM EST
- Where
- St. Johns County, 0.92 mi NW of Anastasia
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 29.890, -81.310
Trees and power lines were blown down at County Road 208 and Pacetti Road. Two structures were also damaged, but no injuries were reported.
Hail, Marion
- When
- June 13, 3:15 PM EST
- Where
- Marion County, 0.6 mi E of Southside
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 29.450, -82.240
The public reported quarter size hail at the intersection of Highways 329 and 198, about 1 mile west of McIntosh.
Thunderstorm Wind, Marion
- When
- June 13, 3:30 PM EST
- Where
- Marion County, 4.17 mi WSW of Flemington
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Park/Forest Service
- Coordinates
- 29.390, -82.360
Trees were blown down in a municipal park, about 4 miles west-southwest of Flemington.
Funnel Cloud, Flagler
- When
- June 13, 3:55 PM EST
- Where
- Flagler County, Flagler Beach
- Reported by
- Emergency Manager
- Coordinates
- 29.470, -81.130
A funnel cloud developed about a half mile offshore of Flagler Beach. Several people observed the cloud.
Hail, Flagler
- When
- June 13, 3:55 PM EST to 4:04 PM EST
- Where
- Flagler County, 0.6 mi W of Bunnell to 0.6 mi E of Bunnell
- Measured
- 0.75 in hail
- Reported by
- Emergency Manager
- Coordinates
- 29.470, -81.280
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Heavy Rain
- Rainfall totals unusual for the place and season that did not produce a flood.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
- Funnel Cloud
- A rotating column of cloud extending from a thunderstorm that did not reach the ground.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Hail and Damaging Winds in Louisiana, June 13, 20071 death · 1 injured · $61,000 · 55 kt wind · 3 events
- Tornadoes and Flash Flooding in Oklahoma, June 13 to 14, 2007$343,000 · EF0 · 48 events
- Flash Flooding and Heavy Rain in Nebraska, June 13, 2007$210,000 · 6 events
- Flooding and Hail in Kansas, June 13, 2007$51,000 · 1.75 in hail · 27 events
- Hail and Damaging Winds in Pennsylvania, June 13, 200750 kt wind · 38 events
- Hail and Damaging Wind in Florida, June 13, 20071 injured · $25,000 · 1.75 in hail · 9 events
- Hail and Damaging Winds in Tennessee, June 13, 2007$40,000 · 55 kt wind · 5 events
- Tornado and Flood in Maryland, June 13, 2007$15,000 · EF0 · 16 events
- Hail and Damaging Winds in Ohio, June 13, 2007$20,000 · 50 kt wind · 9 events
- Damaging Winds in Texas, June 13, 2007$25,000 · 68 kt wind · 4 events
- Hail and Damaging Winds in South Carolina, June 13, 2007$4,000 · 1.75 in hail · 20 events
- Hail and Damaging Winds in Ohio, June 13, 2007$15,000 · 1 in hail · 10 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 42367, 42345, 42350, 42365, 42352, 42371, 42381, 42366, 42373, 42361, 42343, 42376, 47295, 42377, 42363, 42379, 42344, 42364.